# SDR UPS04842739

- Difficulty date: June 10, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56141605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-3, AC COMPT STA 55 LONG 30-31 RIGHT CORR AT INTERSECTION OF FRAME TO T/R BOX LEG ANGLE.  RECEIVED FRAME SECTION AND SPLICES FROM STRUCTURE CENTER WORK ACCOMPLISHED ON TIMCO N/R 5001.  FAB 4 EA SPLICES 2-19 & 2-17 IAW TR 53-125, THEN HEAT TREATED.  LOCATED, DRILLED, DEBURRED FRAME & SPLICE SECTION.  ALODINED & PRIMED FRAME & SPLICES.  INSTALLED REPAIRED ANGLES.  INSTALLED TR PUMP BOX & TRANSFORMER.  REMOVED CORROSION FOUND OUT OF LIMITS.
